The Linton theorem revisited
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 3, p. 229-238
@article{CTGDC_1993__34_3_229_0,
     author = {Porst, Hans-Eberhard},
     title = {The Linton theorem revisited},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {3},
     year = {1993},
     pages = {229-238},
     zbl = {0789.18002},
     mrnumber = {1239470},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_3_229_0}
}
Porst, Hans-Eberhard. The Linton theorem revisited. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 3, pp. 229-238. http://www.numdam.org/item/CTGDC_1993__34_3_229_0/

[1] J. Adámek, H. Herrlich, and J. Rosický, Essentially equational categories, Cahiers Topol. Géom. Différentielles Catégoriques XXIX (1988) 175-192 | Numdam | MR 975371 | Zbl 0659.18010

[2] J. Adámek, H. Herrlich, and G.E. Strecker, Abstract and Concrete Categories, Wiley Interscience, New York 1990 | MR 1051419 | Zbl 0695.18001

[3] J. Adámek, H. Herrlich, and W. Tholen, Monadic decompositions, J. Pure Appl. Algebra 59 (1989) 111-123 | MR 1007916 | Zbl 0675.18001

[4] H. Herrlich, Algebraic categories. An axiomatic approach. Univ. Florida, Gainesville, 1969

[5] H. Herrlich, Regular categories and regular functors, Canad. J. Math. 26 (1974) 709-720 | MR 432732 | Zbl 0255.18002

[6] H. Herrlich, Essentially algebraic categories, Quaestiones Math. 9 (1986) 245-262 | MR 862301 | Zbl 0605.18004

[7] S. Mac Lane, Categories for the Working Mathematician, GTM 5, Springer, New York 1971 | MR 354798 | Zbl 0232.18001

[8] F.E.J. Linton, Some aspects of equational categories, in: Proc. Conf. Cat. Algebra La Jolla 1965, Springer, New York 1966, 84-94 | MR 209335 | Zbl 0201.35003

[9] H.-E. Porst, On underlying functors in general and topological algebra, Manuscripta Math. 20 (1977) 209-225 | MR 442055 | Zbl 0356.18007

[10] H.-E. Porst, T-regular functors, in: Categorical Topology, Heldermann-Verlag, Berlin 1984, 425-440 | MR 785027 | Zbl 0563.18005

[11] H.-E. Porst, The algebraic theory of order, in preparation | Zbl 0798.06006

[12] H. Reichel, Structural induction on partial algebras, Akademie Verlag, Berlin 1984 | MR 760632 | Zbl 0553.08002

[13] W. Tholen, Relative Bildzerlegungen und algebraische Kategorien, Thesis, Universität Munster 1974